# SDR SWAA2024121056920

- Difficulty date: November 5, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 BRACKET LOCATED RBL 7 AT AIR CONDITIONING BAY 2024-685478<[01] REPLACED BRACKET LOCATED STATION 540 RBL 7 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G.;[02] REPLACED BRACKET LOCATED STATION 540 RBL 7 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G
